# SDR DALA2016012100723

- Difficulty date: January 19, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 74,831 hours, 33,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 54-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVEDENCE OF CORROSION IN MULTIPLE LOCATIONS ON S42R BETWEEN FRAMES 54 & 58, REMOVED AREAS OF CORROSION REPAIR ON S42R BETWEEN FRAMES 54 & 58 IAW SRM 53-00-13 F 202.
